MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD ARV120 ENDOCUFF-V L GREEN PK8; ENDOCUFF VISION

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD ARV120 ENDOCUFF-V L GREEN PK8; ENDOCUFF VISION
Model Number K10037617
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, during the colonoscopy screening, the arv120 endocuff fell off a scope into the patient's sigmoid colon.The endocuff was successfully removed with forceps.A procedural delay occurred but not more than 30 minutes and the patient was not under anesthesia.The outcome of the procedure was not affected as a result of the issue and there was no unplanned diagnostic imaging needed to locate the device and confirm it was removed.The procedure was not completed successfully due to poor colonoscopy prep.The method used to attached the endocuff was by pushing it on to the end of the scope.The device was inspected before use and did not appear broken, cracked, or damaged.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.This report has been submitted by the importer under this mdr report number (b)(4).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The subject device was investigated by the parts supplier and not returned to olympus for evaluation, and limited information was provided by the supplier¿s conclusion.Therefore, based on the results of the investigation, the cause of the detachment is considered not to be related to a manufacturing fault of the device.This supplemental report includes a correction to a2, a3, a4, and b7 to provide information that was inadvertently not included in the initial medwatch.Also, an update has been made to d9 and h3 olympus will continue to monitor field performance for this device.

Brand Name
ARV120 ENDOCUFF-V L GREEN PK8
Common Device Name
ENDOCUFF VISION
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19142836
Report Number9611174-2024-00023
Device Sequence Number20684246
Product Code FED
UDI-Device Identifier15019778008660
UDI-Public15019778008660
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10037617
Device Lot Number079161
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/29/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight88 KG